ON A NEW NUMERICAL APPROACH FOR MHD FALKNER-SKAN FLOW OVER A POROUS SURFACE

Full Article - PDF

Published: 2015-03-10

Page: 174-183


STANFORD SHATEYI *

Mathematics Department, University of Venda, P Bag X5050, Thohoyandou 0950, South Africa.

*Author to whom correspondence should be addressed.


Abstract

In this work, a numerical analysis is performed to the solution of the magnetohydrodynamic Falkner-Skan boundary layer equation over a permeable wall in the presence of a transverse magnetic field and slip boundary conditions. The governing partial differential equation is transformed into a nonlinear ordinary differential equation using suitable similarity transformations. The approximate velocity solutions and skin-friction coefficients of MHD Falkner-Skan boundary layer flow are obtained using the spectral relaxation method. It is found that the present results agree very well with the previous results as well as those obtained by Matlab bvp4c, showing the reliability and validity of the present work. The effects of various physical parameters on the boundary layer flow are presented graphically and discussed.

Keywords: Spectral relaxation method;, magnetohydrodynamic Falkner-Skan;, slip boundary condi- tions.


How to Cite

SHATEYI, S. (2015). ON A NEW NUMERICAL APPROACH FOR MHD FALKNER-SKAN FLOW OVER A POROUS SURFACE. Asian Journal of Mathematics and Computer Research, 2(4), 174–183. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/61

Downloads

Download data is not yet available.